# SDR UALA2008111306414

- Difficulty date: November 6, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 46,708 hours, 6,968 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272W4592180
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WHEEL WELL HYD LEAK.  FOUND TUBING THAT IS LEAKING.  REMOVED LEAKING HYDRAULIC LINE FROM AIRCRAFT AND ROUTED TO TUBE SHOP FOR MANUFACTURING OF NEW LINE.  NEW LINE WILL BE READY AROUND 2100.  INSTALLED NEW DOOR LOCK LOWER HYD LINE FROM ACTUATOR TO TEE FITTING.  PRESSURE CHECKED, NO LEAKS NOTED.  A/C OK FOR SERVICE.
